See Alike in...

Alike App

Browser

hyperryan11

906d

hi i’m jonah, i’m ftm (female to male) i have pots, asd, and other disorders. recently i’ve been feeling disconnected from reality, does your anxiety medication ever make you feel like this? almost after you take nyquil and you feel floaty

Top reply
    • cryptic

      902d

      my anxiety + depression + adhd meds made everything awful. i felt so disconnected and hopeless. every time i would go to the psychiatrist and ask for a lower dose he would raise the dosage and threaten to send me to the grippy sock vacation. i just straight up stopped taking the meds and seeing him. not saying this will work for you, but maybe a lower dosage would help??? they work so differently for everyone.

    • cryptic

      902d

      my anxiety + depression + adhd meds made everything awful. i felt so disconnected and hopeless. every time i would go to the psychiatrist and ask for a lower dose he would raise the dosage and threaten to send me to the grippy sock vacation. i just straight up stopped taking the meds and seeing him. not saying this will work for you, but maybe a lower dosage would help??? they work so differently for everyone.

    • Eliohwes

      905d

      I always felt that way when I was first getting used to it, and when it became “normal” for me to take it it wouldn’t feel that way. But if that doesn’t end up being the case, in my experience that usually means it’s not the right dosage or kind for you, so it’s always best to check with your doctor 💕

    • Crow

      905d

      I personally dont know how the med might react with your other conditions but talk to ur doctor abt it! I know im not supposed to take cough syrups with DM in it as it can possibly cause serotonin syndrome, so just be careful with interactions!

    • e.j

      906d

      of course though, it could just be your body getting used to the medication, depending on how long you've been on them!

    • e.j

      906d

      hey there! I am also transgender :) the only anxiety meds that ever made me feel that way turned out to be the incorrect kind! I would talk to your doctor about feeling disconnected and ask for either a different dosage or try a new medication!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion